| Catalog Number |
RONYX20022UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stroke/CVA (1770)
| Date of Event |
05/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During index procedure, a resolute onyx drug-eluting stent was implanted in the lad.At an unknown date, patient suffered stroke.Investigator assessed event is not related to device.Sponsor assessed event is not related to device and anti-platelet medication.
Additional Manufacturer Narrative
The patient suffered hemorrhagic stroke and was treated with medication.The investigator assessed event is not related to the anti-platelet medication.The patient is not recovered.If information is provided in the future, a supplemental report will be issued.